# SDR SOKF20130611004

- Difficulty date: June 8, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N938TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 228
- Aircraft time: 9,655 hours, 6,722 cycles
- Engine: Ge CF3410E6
- Engine time: 9,655 hours, 6,722 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Bonding Jumper
- Condition: Loose
- Location: Oven
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, ACFT DIVERTED DUE A STRONG BURNING ODOR SIMILAR TO PLASTIC.   GALLEYS WERE INSPECTED,  OVENS BURNED OFF. SMOKE ASSOCIATED ODOR INCREASE WITH TIME. PERFORMED FIM 25-30-00-810-801 AFT GALLEY AREA INSPECTION AND FOUND A BONDING JUMPER LOOSE, TIGHTENED IAW AMM TASK CARD 20-13-21-02, AND OPS TEST PERFORMED AND FOUND AFT OVENS INOPERATIVE.
